MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 11/12/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2011 - patient underwent surgical intervention for metastatic endometrial carcinoma in the left lower quadrant thereby underwent implant of bard flat mesh (device #1 & #2).(note: no implant op notes were provided for this procedure.) on (b)(6) 2012 - patient underwent surgical intervention for metastatic endometrial carcinoma in the left upper quadrant thereby underwent implant of bard flat mesh (device #3).Per op notes, "a large abdominal wall defect was identified, and a bard flat mesh (device #3) was placed and sutured." on (b)(6) 2013 - patient was diagnosed with recurrent and persistent pain in the left upper quadrant and left subcostal region thereby underwent exploration of left upper quadrant and left subcostal region.On (b)(6) 2014 - patient underwent surgical intervention for metastatic endometrial carcinoma in the right lower quadrant, adhesions thereby underwent lysis of adhesions and repair of abdominal wall defect with implant of biological mesh.Per op notes, "lysis of adhesions was performed in the bowel and underside of the previously placed mesh (device #1, #2 & #3).A biological mesh was placed and sutured.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2010) is considered to be a best estimate.This emdr represents the bard flat mesh (device #2).An additional supplemental emdr was submitted to represent the bard flat mesh (device #1, #3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22662999
Report Number1213643-2025-00691
Device Sequence Number3702321
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516(17)150828(10)HUUH1243
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2015
Device Catalogue Number0112660
Device Lot NumberHUUH1243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale